# SDR REXA2019062501082

- Difficulty date: June 25, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 27,318 hours, 18,055 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341707
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; HIDDEN CORROSION: [ DURING REMOTION OF LT FLOORBEAM IN STA. FS= 280, RELATED WITH NRC 255 ]: CORROSION ON WEB OF COCKPIT BULKHEAD, AFT FACE IN STA. FS= 280 AND 11LBL TO 15LBL AND WL= 75 TO WL= 79 AT PAX CABIN FWD WET AREA. (W1) (CPAX) TCI: 53-10-219. LEVEL CORROSION 2.  WEB OF COCKPIT BULKHEAD, AFT FACE IN STA. FS= 280 AND 11LBL TO 15LBL AND WL= 75 TO WL= 79 AT PAX CABIN FWD WET AREA WAS REPLACED PER SRM 53-11-10-201-004-A01 PAR. 5.B FIGURE 53-11-10-995-807.
